MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3614C102E
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the index procedure for treatment of a large abdominal aortic aneurysm (80.1mm x 58.5mm), a stent graft etuf3614c102e endur ii aui was placed in a patient with a history of aorta-by-fem bypass and right to left fem-fem bypass.A pseudoaneurysm was present at the proximal anastomosis prior to the procedure.The distal portion of the graft was positioned in the most proximal anastomosis of the aorta-by-fem, where the tip capture mechanism became stuck during attempted retrieval and remaking of the device.The graft cover was damaged during these attempts, causing further issues at both the proximal and distal anastomoses.An open surgical cutdown to the proximal anastomosis and bypass graft was performed, and internal physical manipulation was attempted to free the tip capture, but this was unsuccessful.A subsequent cutdown onto the bypass graft allowed the tip capture to be released.Upon further attempts to remake the device, it was discovered that the graft cover was damaged and would not allow full recapture of the tip.The device was then pulled through the bypass, becoming stuck at the distal anastomosis, necessitating an additional groin access cutdown to facilitate removal.An 8mm x 79mm non-medtronic stent ( vbx) was then placed through the distal portion of the aui graft down to the fem-fem bypass.The cause of the event was attributed to the anatomy, specifically the placement of the distal portion of the graft in the proximal aorta-by-fem anastomosis.The event was resolved by dislodging the tip capture with a combination of open and percutaneous techniques.
 
Additional Manufacturer Narrative
Product analysis conclusions: the reported 'difficulty to remove' was confirmed on the films; however, the cause of the event could not be conclusively determined based on the images available.Pre-implant ct scans were not available for evaluation of the pre-implant anatomy, and additional procedural images were not provided for a more comprehensive assessment of the event.The reported deformation of the graft cover could not be confirmed based on the images provided.Image depicts the distal section of an endurant delivery system.The graft has been deployed.The tip appears to have been recaptured, but deformation is evident to the graft cover.Product analysis #(b)(4): device returned in a biohazard within an outer bag lot on device wouldn't scan.Lot number on pro forma match lot on gch.Size of device matches b5; additional information received: it was confirmed there were no issues noted with the device during preparation or insertion into the patient.The device was used per ifu.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device analysis conclusion: device received with the external slider and backend wheel in the home position.Deformation was evident along the graft cover proximal and distal to the stent stop.A gap was evident between the graft cover and tip with the tip capture mechanism partially exposed.Deformation was evident to the distal edge of the graft cover.Separation was evident to the spiral member immediately proximal to the tip capture mechanism.The graft cover advanced and retracted with no issues noted.The tip capture mechanism retracted with significant biological material evident.The biological material was removed, and the tip capture mechanism retracted and advanced via rotation of the backend wheel with no issues noted.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22273949
Report Number9612164-2025-02992
Device Sequence Number3797055
Product Code MIH
UDI-Device Identifier00643169232631
UDI-Public(01)00643169232631(17)250704(21)V31197244
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2025
Device Model NumberETUF3614C102E
Device Catalogue NumberETUF3614C102E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer06/18/2025
07/25/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/10/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight59 KG